SciELO - Scientific Electronic Library Online

 
vol.24 issue3FIXED POINTS OF A FAMILY OF EXPONENTIAL MAPSTOPOLOGICAL CLASSIFICATION OF COMPACT SURFACES WITH NODES OF GENUS 2 author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

MARCH, E.  and  MORILLAS, P. M.. THE NATURAL VECTOR BUNDLE OF THE SET OF MULTIVARIATE DENSITY FUNCTIONS . Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.239-255. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000300004.

We find a description of the set of multivariate density functions with given marginals and introduce an associated vector bundle. The interest for the probability theory is restricted to the nonnegative elements in the sets of the derived vector bundle. The fiber is the space of all correlation measures among a multivariate density function and its unidimensional marginals

Keywords : Multivariate density function; marginals; vector bundle.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License